# SDR RAIA990444

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7301 - DEC - LEFT ENGINE FIRE LIGHT ILLUMINATED.  MAINTENANCE REPLACED LEFT ENGINE FIRE LOOP.  (M)
